# SDR CALA2022111603140

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347641522900
- Condition: Corroded
- Location: Frm 57 S32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FR 57 STR32LFT HAS CORROSION. GENERATED AT HAECO L CQ PER NR 9296402 (30402) BY V927281 {A3NB-153-4-6173}
